# SDR AALA201901259012

- Difficulty date: December 20, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SILL AT FRAME 68, STRINGER 23R.  REPAIRED THE LOWER SILL IAW SRM 53-41-14-300-001, REPAIR PRICIPLE 7.
